# SDR QXEA0000548

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NR 2 LIFT DUMPER CENTER ATTACH POINT AT HINGE BRACKET HAS DEEP NICKS.  REPAIRED IAW HORIZON AIR EA 4-57-368.
